Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tropism Test Results: CCR5 and Urine Tests
Sep 16, 2012

Dr. Holodniy, I previously wrote to you about the tropism test and Maraviroc. I had the test and the results were R5 (as you said they would most likely be). So, Maraviroc is a possible med for me.

I am currently taking Truvada/Isentress but am having side effects most likely attributed to the Tenofovir. So, I may switch to Emtriva/Isentress/Maraviroc (Selzentry). I temporarily went off meds to have the tropism test and have been back on the Truvada/Isentress since 08/10/12.

On 8/29, I had urine tested: Urine Microalbumin = 11.4 Urine Creatinine = 33.9 and the UR ratio was 34 (with 30 being the high end of the standard range. Neither serum albumin or serum creatinine are elevated. All other blood chemistry are normal range.

With the urine readings being as they are is this alone a reason to switch the Tenofovir ?? I am 57: first diagnosed in 11/2011 VL = 46000 CD4 322 Lymph % = 17: I first tried Atripla:severe rash// then tried Epzicom but that didn't work well for me: then the Truvada/Isentress: My current VL is pending but CD4 is 580 and Lymph % = 31.

I would greatly appreciate your comments about the urine tests and the regimen choice. Thanks

Response from Dr. Holodniy

The urine tests indicate some kidney involvement, with tenofovir being a possible culprit. Your plan to switch to the combination you outlined is reasonable.



Previous
Question regarding WBC and CD4
Next
cd4 percentage in LTNPs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement